DOI QR코드

DOI QR Code

EXPLICIT SOBOLEV ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS

  • Published : 2008.05.31

Abstract

Let $\bar{M}$ be a smoothly bounded pseudoconvex complex manifold with a family of almost complex structures $\{L^{\tau}\}_{{\tau}{\in}I}$, $0{\in}I$, which extend smoothly up to bM, the boundary of M, and assume that there is ${\lambda}{\in}C^{\infty}$(bM) which is strictly subharmonic with respect to the structure $L^0|_{bM}$ in any direction where the Levi-form vanishes on bM. We obtain explicit estimates for the $\bar{\partial}$-Neumann problem in Sobolev spaces both in space and parameter variables. Also we get a similar result when $\bar{M}$ is strongly pseudoconvex.

References

  1. D. Catlin, Boundary behavior of holomorphic functions on pseudoconvex domains, J. Differential Geom. 15 (1980), no. 4, 605-625 https://doi.org/10.4310/jdg/1214435847
  2. D. Catlin, Sufficient conditions for the extension of CR structures, J. Geom. Anal. 4 (1994), no. 4, 467-538 https://doi.org/10.1007/BF02922141
  3. S. Cho, Extension of complex structures on weakly pseudoconvex compact complex manifolds with boundary, Math. Z. 211 (1992), no. 1, 105-119 https://doi.org/10.1007/BF02571421
  4. S. Cho, A lower bound on the Kobayashi metric near a point of finite type in $C^n$, J. Geom. Anal. 2 (1992), no. 4, 317-325 https://doi.org/10.1007/BF02934584
  5. S. Cho, Sobolev estimates of solutions of the $\bar\partial$-Neumann problem on parameters, Internat. J. Math. 13 (2002), no. 10, 1027-1042 https://doi.org/10.1142/S0129167X02001587
  6. S. Cho, H. R. Cho, and K. H. Shon, Stability of the estimates for $\bar\partial$-equation on compact pseudoconvex complex manifolds, Kyushu J. Math. 48 (1994), no. 1, 19-34 https://doi.org/10.2206/kyushujm.48.19
  7. R. E. Greene and S. G. Krantz, Deformation of complex structures, estimates for the $\bar\partial$ equation, and stability of the Bergman kernel, Adv. in Math. 43 (1982), no. 1, 1-86 https://doi.org/10.1016/0001-8708(82)90028-7
  8. R. E. Greene and S. G. Krantz, Stability of the Caratheodory and Kobayashi metrics and applications to biholomorphic mappings, Complex analysis of several variables (Madison, Wis., 1982), 77-93, Proc. Sympos. Pure Math., 41, Amer. Math. Soc., Providence, RI, 1984
  9. J. J. Kohn, Global regularity for $\bar\partial$ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292 https://doi.org/10.2307/1996633
  10. D. Catlin and S. Cho, Extension of CR structures on three dimensional compact pseudoconvex CR manifolds, Math. Ann. 334 (2006), no. 2, 253-280 https://doi.org/10.1007/s00208-005-0716-5
  11. L. Hormander, $L^2$ estimates and existence theorems for the $\bar\partial$ operator, Acta Math. 113 (1965), 89-152 https://doi.org/10.1007/BF02391775

Cited by

  1. HÖLDER ESTIMATES FOR THE CAUCHY-RIEMANN EQUATION ON PARAMETERS vol.48, pp.2, 2011, https://doi.org/10.4134/JKMS.2011.48.2.241
  2. SOBOLEV ESTIMATES FOR THE LOCAL EXTENSION OF BOUNDARY HOLOMORPHIC FORMS ON REAL HYPERSURFACES IN ℂn vol.50, pp.3, 2013, https://doi.org/10.4134/JKMS.2013.50.3.479